# SDR DALA2024081508183

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 79,415 hours, 30,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 COVER CAME OFF OF MID-CABIN OVERHEAD EXIT LIGHT. CORRECTIVE ACTION: REINSTALLED MID CABIN OVERHEAD EXIT LIGHT PER B757 AMM 33-51. (5671720)
